# SDR FDEA201010204117

- Difficulty date: October 20, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 453N185715
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT AFT REVEAL PLATE FOUND BOTTOM CORNER CRACKED OFF.  FWD CARGO COMPT AFT BOTTOM CORNER CRACKED REVEAL PLATE R & R IAW SRM 51-40-02 REV 100. REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
